New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

rgrlegal
New Member


Date Joined Sep 2008
Total Posts : 1
   Posted 9/4/2008 1:54 PM (GMT -6)   
Been on Remicade for almost 1 yr - It has been great
 
however, 2-3 months after my last infusion, I develped severe joint pain (with fatigue) that travelled from one part of my body to another on a daily basis. This last for 1 week and disappeared the morning before my next infusion - anyone with similar reaction?

Meesh
Veteran Member


Date Joined May 2006
Total Posts : 619
   Posted 9/4/2008 7:29 PM (GMT -6)   
My GI says anything that happens weeks, if not months, from the infusion is likely not related to the Remicade. I doubt your pains are Remi related since they occurred 2-3 months after an infusion. It may be another auto-immune-related thing, once you have one auto-immune problem like UC, others tend to rear their ugly heads.
Diagnosed UC April 27, 2006; mild arthritis in lower back, dx'd May 2008; Osteopenia dx'd 6/08
9 Remicade infusions: 7/21/07; 8/18/07; 10/13/07; 12/15/97; 1/26/08; 3/8/08; 4/19/08; 5/24/08; 7/5/08; 8/15/08; Current meds & supplements: Lialda, 4 tabs in the morning; Xanax as needed (rarely); Tylenol Arthritis Formula or Tramadol as needed for arthritis pain; multivitamin w/folate; Culturelle; Fish oil capsules, calcium chews and/or Tums; Vitamin D; Past meds: Prednisone 4/06-4/08; Entocourt EC; Rowesa; Asacol; Colazal; Venofer (iron) injections Dec '07; Imuran (extremely bad reaction 2/07); Protonix;Lexipro

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 10:40 AM (GMT -6)
There are a total of 3,006,052 posts in 329,296 threads.
View Active Threads


Who's Online
This forum has 161820 registered members. Please welcome our newest member, Dogsitter2.
349 Guest(s), 13 Registered Member(s) are currently online.  Details
logoslidat, HeartsinPain, Vdang2k, Artist Mark, auzzie, zack36, getting by, Redwing57, searchinginla, songlady, ks1905, Hugo18, Erin McQuiston